Jump to content
Important Survey - Please Participate ×

3 Weeks Post Jump


[Kp...]

Recommended Posts

I have been reading posts here on benzobuddies for several months and I can honestly say this website saved my life. The withdrawal effects were so horrific, agonizing, hellish I wasn't sure if what I was experiencing was perhaps normal. I was prescribed Ativan, Ambien 10mg, Ambien CR, and gabapentin. I was never told what these medications could do to my brain, how life threatening the withdrawal or taper could be and what to expect during withdrawal. I had no idea that any human being could suffer this much. It is torture beyond words. Somehow I am still alive though and I am 3 weeks post jump after a 4 1/2 month taper. I will write my success story someday this next year when I have healed because I  now finally feel like I am past the acute stage that lasted about 5 months for me. I have a lot to say about this whole process but I am going to put it all in my success story that I feel is potentially weeks away. The reason I am finally logging on and writing is because I need to shut the door on the worst symptom I have had. I have had progress with it but it is still there and I want others insight about it. Intrusive looping morbid thoughts. Other symptoms occurred, a lot of other symptoms but for me this was by far the worst. This is the hardest thing I have ever gone through in my life and I have been through a lot that I'll save for my success story. But I wanted to ask my fellow buddies a few questions about it. One, does anyone know how a symptom can cause intrusive morbid thoughts, how does that neurologically happen? Two, why are the thoughts so horrific, bloody, shocking, disturbing, unbelievable? Three, overtime did they start to fade away or did coping skills and ignoring them mainly take care of their persistence? I have read a few theories on this website but I wanted to get more insight because this symptom has haunted and dominated my life. I know now that I will beat this, I have finally gotten to that point which is heaven beyond words but in order to shut the door on this for myself I need to know more. Thanks again for all the people that post on here, that created the website, and that have such compassion to literally save live's from the worst subjective hell anyone can go through in this life.
Link to comment
Share on other sites

[7e...]

Hello, Kperson10  :) - welcome to BenzoBuddies, and congratulations on being benzo-free, what an accomplishment!

 

As a survivor of rapid Ativan withdrawal, I definitely understand what a hellish journey you have been on - I've often wondered myself how I'm still alive after going through the worst torture imaginable. The good news is that the symptoms will continue to ease up in time as your nervous system heals - meanwhile, you've come to the right place to get plenty of support during this process.  :thumbsup:

 

The issue of intrusive, morbid thoughts is a classic benzo withdrawal/recovery symptom. It's as though the partitions between the past and present have completely dropped, and long-forgotten memories may suddenly surge as though they had happened recently and mingle with the realities of our daily lives. Current events tend to seem magnified, so those can cause terror too, especially during difficult times. This will fade in time, although the dark intensity of one's thoughts can be tenacious during the first months off.

 

I'm so glad you decided to join the forum - you'll find plenty of information and support here. Our members have gone through all aspects of benzodiazepine use and withdrawal, so you'll be able to connect with others who understand what you're going through and can tell you what has worked for them.

 

Please feel free to post to any of the specialized boards, which can all be accessed from the BenzoBuddies Community Forum homepage. Based on the information provided in your introduction, the following link may be a good starting place for you.

 

  Post-withdrawal Recovery Support

 

When you have a chance, we highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations.

 

Please take the time to Create a Signature. This will allow members to see where you are in the process, so that they can better support you.

 

Again, welcome!

Leslie  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...